PCOSupport Community Forums  

Go Back   PCOSupport Community Forums > PCOSA Forums > Medications

Notices

Reply
 
Thread Tools Display Modes
Old 04-25-2009, 10:31 PM   #1
Gia7
Junior Member
 
Join Date: Apr 2009
Posts: 3
Red face I'm bleeding every 3 weeks since taking Metformin!

Let me start by saying I am 5'2", 95 pounds, athletic and in shape. My doc said I don't fit the mold of a classic stereotype woman with PCO. I was diagnosed 3 years ago with PCO. I noticed that my hair was falling out in clumps and I had slight vellus hair growth on my face, including my entire body. I am grateful that it is not coarse or dark, but it is light and fine. It is on my back, butt, stomach and chest - very light blonde, but can be seen in the sunlight or I can feel a slight fuzz when I get goose bumps. Most don't notice but me, but when I went from having smooth, hair-free skin - it makes me worry.. I also started getting a little "pooch" in my belly when I used to have tight abs.. This is when I went to the doctor becuase I KNEW something was wrong. I had an internal ultrasound that confirmed multiple cysts on my ovaries and I was diagnosed.

My question is: I have pretty much always had regular periods, despite the common sypmtoms of the disease. They were heavy, but normal. Since I started Metformin my periods now are heavier and come every 3 weeks - more often than they used to. Why is this happening and has anyone else experienced this?

Thanks,

Your friend Gia
Gia7 is offline   Reply With Quote
Reply

Tags
bleeding, hair growth, hair loss, insulin resistance, metformin

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 02:03 AM.


Powered by vBulletin® Version 3.7.0
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.